# SDR SWAA2025012883294

- Difficulty date: January 5, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV EMERGENCY LIGHT IS DAMAGED<[01] UPON FURTHER INVESTIGATION; FOUND LENS CRACKED ON FWD LAV EMERGENCY LIGHT ASSEMBLY; REMOVED LENS PER AMM 33-51-01-960-802 STEP 3.C.(5).(D) AND INSTALLED SERVICEABLE LENS PER AMM 33-51-01-960-802 STEP 3.C.(10); NO OPERATIONAL TEST REQUIRED;[02] VERIFIED
